Alert archive / Florida / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 72, NWS Miami, FL
NWS Miami, FL issued this severe thunderstorm warning at Jun 12, 2007, 7:24 PM EDT for Collier County, Florida. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 12, 2007, 7:24 PM EDT (23:24 UTC)
- Expired
- Jun 12, 2007, 8:03 PM EDT
- In force
- 39 min
- Issued by
- NWS Miami, FL
- Area
- Counties, with a storm outline in the text
County Collier County, FL
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Miami, FL (KMFL), launched 12:00Z, 11.4 hours before the alert went out and 75 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1438 J/kg
- Mixed-layer CIN
- -4 J/kg
- Mixed-layer LCL
- 704 m above ground
- 0-6 km bulk shear
- 7 kt
- 0-1 km storm-relative helicity
- -16 m²/s²
- 0-3 km storm-relative helicity
- 9 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS52 KMFL 122325
SVRMFL
FLC021-130015-
/O.NEW.KMFL.SV.W.0072.070612T2324Z-070613T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MIAMI FL
724 PM EDT TUE JUN 12 2007
THE NATIONAL WEATHER SERVICE IN MIAMI HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN COLLIER COUNTY IN SOUTH FLORIDA.
* UNTIL 815 PM EDT
* AT 723 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 9 MILES
NORTHEAST OF MONROE STATION MOVING SOUTH AT 10 TO 15 MPH.
* THE STORM WILL AFFECT...
OASIS RANGER STATION
US 41
REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY
OR YOUR COUNTY EMERGENCY MANAGEMENT. THEY WILL RELAY YOUR REPORT TO
THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN MIAMI. OR YOU CAN
ALSO CALL THE NATIONAL WEATHER SERVICE IN MIAMI DIRECTLY AT
305.229.4528 TO REPORT SEVERE WEATHER.
LAT...LON 2592 8107 2604 8107 2604 8090 2583 8090
2583 8110 2589 8110
$$
BAXTER1 follow-up statement
000
WWUS52 KMFL 130003
SVSMFL
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
803 PM EDT TUE JUN 12 2007
FLC021-130013-
/O.CAN.KMFL.SV.W.0072.000000T0000Z-070613T0015Z/
COLLIER FL-
803 PM EDT TUE JUN 12 2007
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN COLLIER COUNTY IS
CANCELLED...
NATIONAL WEATHER SERVICE RADAR INDICATED THAT THE THUNDERSTORM THAT PROMPTED
THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT OF THE WARNED AREA.
THUS THE SEVERE THUNDERSTORM WARNING HAS BEN CANCELLED FOR SOUTHEASTERN
COLLIER COUNTY.
LAT...LON 2592 8107 2604 8107 2604 8090 2583 8090
2583 8110 2589 8110
$$
BAXTERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Miami, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 2:10 PM EDT, 5 hours 14 minutes earlier.
Area forecast discussion, Jun 12, 2:10 PM EDT, 5 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MIAMI FL 210 PM EDT TUE JUN 12 2007 .SYNOPSIS...AN UPPER LEVEL TROUGH OVER THE EASTERN STATES CONTINUES TO DIG SOUTH WHILE A SURFACE BOUNDARY OVER NORTHERN FLORIDA SLOWLY SLIDES SOUTH AS WELL. && .DISCUSSION...THE PATTERN OVER THE LOWER 48 CONTINUES TO BECOME MORE AMPLIFIED. THIS WILL CONTINUE TO SEND AN UPPER TROUGH ALONG THE EAST COAST AND ASSOCIATED SURFACE TROUGH SOUTH. THUNDERSTORMS CONTINUE TO DRIVE SOUTHWARD ALONG THE SURFACE TROUGH BOUNDARY. THE LINE OF STORMS ARE CONTINUING TO MOVE INTO AN UNSTABLE AIRMASS AS THE COLD POOL BEHIND THE COMPLEX DRIVES SOUTH AND THEREFORE NORTHEAST AND CENTRAL PORTIONS OF THE STATE ARE IN A SEVERE THUNDERSTORM WATCH INTO THE EVENING. AS THE LINE OF THUNDERSTORMS OUT RUNS THE SURFACE TROUGH AND CONTINUES SOUTH AND IF IT DOESNT DISSIPATE IT MAY MOVE INTO NORTHERN PORTIONS OF THE CWA THIS EVENING, BUT REGARDLESS IF THE LINE OF STORMS PUSHES INTO SOUTH FLORIDA SHOWERS AND THUNDERSTORMS ARE STILL EXPECTED INTO LATE EVENING. EVEN WITH THE SCATTERED STORMS MAINLY ALONG SEA BREEZE AND OUT FLOW BOUNDARIES THERE IS STILL THE CHANCE OF STRONG STORMS THIS EVENING MAINLY ACROSS THE INTERIOR WHERE SURFACE HEATING AND CAPE WILL BE GREATEST. THE SURFACE BOUNDARY IS THEN EXPECTED TO WORK THROUGH SOUTH FLORIDA ON WEDNESDAY KEEPING THE THUNDERSTORM CHANCES ELEVATED ONCE AGAIN. THERE MAY BE ENOUGH INSTABILITY ACROSS SOUTH FLORIDA ON WEDNESDAY AFTERNOON THAT A STRONG STORM OR TWO CAN NOT BE RULED OUT. A SLIGHT DRYING TREND IS EXPECTED ON THURSDAY AND OVER THE FIRST HALF OF FRIDAY BEHIND THE BOUNDARY, BUT AFTER THAT THE TROUGH IS EXPECTED TO RETURN NORTH AS AMPLE MOISTURE FROM THE CARIBBEAN SURGES NORTHWARD. PWATS ARE EXPECTED TO INCREASE TO OVER 2 INCHES BY FRIDAY EVENING. THIS IS EXPECTED TO CREATE ELEVATED THUNDERSTORM CHANCES IN TIME FOR THE WEEKEND AND INTO THE FIRST PART OF NEXT WEEK AS DEEP MOISTURE REMAINS OVER THE AREA. && .AVIATION...VFR CONDITIONS SHOULD CONTINUE OVER ALL TERMINALS THROUGH AT LEAST 19Z TODAY. THE EAST COAST SEA BREEZE WILL MARCH SLOWLY INLAND REACHING AFFECTING ALL EASTERN TERMINALS THROUGH THE AFTERNOON HOURS. THE EAST COAST SEA BREEZE...ALONG WITH BREEZES FROM LAKE OKEECHOBEE...SHOULD CONVERGE OVER INLAND AREAS AND THIS WILL LIKELY LEAD TO SHOWERS/TSTMS DEVELOPING THROUGH THIS AFTERNOON. WESTERLY STEERING FLOW ALOFT WILL MAKE ANY STORM/SHOWER THAT DEVELOPS DRIFT TOWARD EAST COAST POSSIBLY AFFECTING ALL EASTERN TERMINAL TOWARD LATE AFTERNOON AND EARLY EVENING HOURS. MOSTLY VFR CONDITIONS CAN BE EXPECTED OVER ERN TERMINALS OVERNIGHT. KAPF WILL LIKELY REMAIN FREE OF ANY CONVECTIVE ACTIVITY THROUGH 12Z WED. && .MARINE...ASIDE FROM SCATTERED TO ISOLATED SHOWERS AND THUNDERSTORMS ACROSS THE COASTAL WATERS OVER THE NEXT FEW DAYS CONDITIONS ARE EXPECTED TO RELATIVELY CALM. WINDS ARE EXPECTED TO REMAIN LESS THAN 15 KNOTS WHICH WILL LIKELY KEEP SEAS AT 4 FEET OR LESS THROUGH THE PERIOD && .FIRE WEATHER...WITH RELATIVE HUMIDITY VALUES REMAINING ABOVE CRITICAL VALUES FIRE WEATHER CONCERNS SHOULD BE MINIMAL. && .PRELIMINARY POINT TEMPS/POPS... WEST PALM BEACH 74 86 74 85 / 30 50 30 20 FORT LAUDERDALE 74 86 73 84 / 30 40 20 20 MIAMI 74 88 74 87 / 30 40 20 20 NAPLES 74 88 71 88 / 20 30 20 20 && .MFL WATCHES/WARNINGS/ADVISORIES... FL...NONE. AM...NONE. GM...NONE. && LONG TERM...04/AT SHORT TERM/AVIATION...47/RHG
Hazardous weather outlook, Jun 12, 5:38 AM EDT, 13 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA NATIONAL WEATHER SERVICE MIAMI FL 538 AM EDT TUE JUN 12 2007 FLZ063-066>075-168-172>174-122130- GLADES-HENDRY-INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER- INLAND COLLIER-INLAND BROWARD-METRO BROWARD-INLAND MIAMI DADE- METRO MIAMI DADE-MAINLAND MONROE-COASTAL PALM BEACH- COASTAL BROWARD-COASTAL MIAMI DADE-FAR SOUTH MIAMI DADE- 538 AM EDT TUE JUN 12 2007 ...SCATTERED THUNDERSTORMS, SOME POSSIBLY SEVERE, TODAY AND WEDNESDAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS: SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS MUCH OF SOUTH FLORIDA THIS AFTERNOON AND EVENING. FREQUENT TO CONTINUOUS CLOUD TO GROUND LIGHTNING STRIKES WILL BE POSSIBLE WITH ANY STORM. THERE IS ALSO THE THREAT FOR SOME SEVERE THUNDERSTORMS ACROSS THE AREA. IF THUNDERSTORMS APPROACH YOUR AREA, SEEK SHELTER IMMEDIATELY. WIND: ANY THUNDERSTORM THAT DEVELOPS ACROSS SOUTH FLORIDA HAS THE POTENTIAL TO PRODUCE DAMAGING WIND GUSTS OVER 58 MPH. THESE WINDS ARE STRONG ENOUGH TO BRING DOWN LARGE TREE BRANCHES AND POWER LINES. HAIL: ANY THUNDERSTORM HAS THE POTENTIAL TO PRODUCE HAIL OF AT LEAST DIME SIZE TODAY, WITH SOME PENNY SIZE HAIL POSSIBLE IN STRONGER STORMS. TORNADOES: THERE IS A SLIGHT CHANCE THAT AN ISOLATED TORNADO MAY DEVELOP WITH ANY THUNDERSTORM TODAY. WATERSPOUTS: LIGHT WINDS IN THE LOWER ATMOSPHERE COMBINED WITH CONVERGENCE ACROSS THE COASTAL WATERS WILL CREATE FAVORABLE CONDITIONS FOR WATERSPOUT FORMATION ACROSS THE ATLANTIC WATERS AND BISCAYNE BAY TODAY. REMEMBER THAT WATERSPOUTS CAN FORM EVEN IN WEAK SHOWERS, AND WITH LITTLE OR NO WARNING. FLOODING: SLOW THUNDERSTORM MOTION IS EXPECTED AGAIN TODAY. THEREFORE, ANY THUNDERSTORM WILL BE CAPABLE OF PRODUCING HEAVY RAINFALL IN A SHORT PERIOD OF TIME, LEADING TO POSSIBLE ROADWAY AND POOR DRAINAGE FLOODING. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE ON WEDNESDAY, AND SOME OF THESE STORMS MAY ONCE AGAIN BE SEVERE. THE MAIN THREATS WILL BE FREQUENT LIGHTNING, DAMAGING WINDS, AND HAIL. ISOLATED TO SCATTERED THUNDERSTORMS ARE ALSO EXPECTED THURSDAY THROUGH MONDAY ACROSS MUCH OF THE AREA. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT STRONG OR DAMAGING WINDS AND HAIL TODAY, AND SPOTTER ACTIVATION MAY BE NECESSARY THIS AFTERNOON. FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI. STRASSBERG
In the hours before
Local storm report, Jun 12, 5:11 PM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
511 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0230 PM HAIL PALM BEACH GARDENS 26.83N 80.10W
06/12/2007 E0.88 INCH PALM BEACH FL PUBLIC
0350 PM HAIL 3 WNW CORAL GABLES 25.75N 80.32W
06/12/2007 E0.88 INCH MIAMI-DADE FL PUBLIC
HALF INCH TO NICKEL SIZE HAIL REPORTED ALONG PALMETTO
EXPRESSWAY BETWEEN TAMIAMI TRAIL AND BIRD ROAD.
0359 PM TSTM WND GST 3 SW KENDALL 25.65N 80.36W
06/12/2007 E60.00 MPH MIAMI-DADE FL AMATEUR RADIO
REPORTED IN THE FALLS AREA AT SW 102 AVE AND SW 128 ST.
SMALL TABEBUIA TREE BLOWN DOWN.
&&
MOLLEDASpecial weather statement, Jun 12, 6:01 PM EDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 601 PM EDT TUE JUN 12 2007 FLZ066-070-122230- HENDRY FL-INLAND COLLIER COUNTY FL- 601 PM EDT TUE JUN 12 2007 AT 558 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR FELDA...OR 7 MILES NORTH OF IMMOKALEE... MOVING SOUTH AT 10 MPH. MOTORISTS ALONG STATE ROAD 29 BETWEEN FELDA AND IMMOKALEE WILL ENCOUNTER THIS STRONG THUNDERSTORM. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM PASSES. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. DG
Special weather statement, Jun 12, 6:19 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 619 PM EDT TUE JUN 12 2007 FLZ071-072-122315- INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL- 619 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS APPROACHING NORTHWEST BROWARD COUNTY... AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 6 MILES EAST OF HOLEY LAND WILDLIFE MANAGEMENT AREA MOVING SOUTH AT 25 MPH. THESE STORMS WILL AFFECT US 27 BETWEEN I-75 TO THE COUNTY LINE OF BROWARD AND MIAMI-DADE COUNTY. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING STRIKES...SMALL HAIL UP TO DIME SIZE...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THIS STORM PASSES. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL. BAXTER
Special weather statement, Jun 12, 6:19 PM EDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT...CORRECTED NATIONAL WEATHER SERVICE MIAMI FL 619 PM EDT TUE JUN 12 2007 FLZ071-072-122315- INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL- 619 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS APPROACHING NORTHWEST BROWARD COUNTY... AT 612 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORMS 6 MILES EAST OF HOLEY LAND WILDLIFE MANAGEMENT AREA MOVING SOUTH AT 25 MPH. THESE STORMS WILL AFFECT US 27 BETWEEN I-75 TO THE COUNTY LINE OF BROWARD AND PALM BEACH COUNTY LINE. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING STRIKES...SMALL HAIL UP TO DIME SIZE...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THIS STORM PASSES. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL. BAXTER
Local storm report, Jun 12, 6:28 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
628 PM EDT TUE JUN 12 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM HAIL 3 SW VIRGINIA GARDENS 25.78N 80.33W
06/12/2007 E0.75 INCH MIAMI-DADE FL PUBLIC
PUBLIC REPORTED PENNY SIZE HAIL AT THE MALL OF THE
AMERICAS.
&&
DGSpecial weather statement, Jun 12, 6:48 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MIAMI FL 648 PM EDT TUE JUN 12 2007 FLZ070-122345- INLAND COLLIER COUNTY FL- 648 PM EDT TUE JUN 12 2007 ...STRONG THUNDERSTORMS APPROACHING EASTERN COLLIER COUNTY... AT 641 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A CLUSTER OF STRONG THUNDERSTORM 6 MILES SOUTHWEST OF BIG CYPRESS SEMINOLE INDIAN RESERVATION MOVING SOUTH TO SOUTHEAST AT 20 MPH. THESE STORMS WILL AFFECT I-75 OVER EASTERN COLLIER COUNTY DURING THE NEXT HOUR. THE PRIMARY IMPACTS WILL BE FREQUENT LIGHTNING STRIKES...SMALL HAIL UP TO DIME SIZE...HEAVY RAINFALL...AND GUSTY WINDS OF 40 TO 50 MPH...WHICH CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THESE STORMS PASS. RESIDENTS NEAR THE PATH OF THIS STORM SHOULD REMAIN ALERT FOR ADDITIONAL STATEMENTS AND POSSIBLE WARNINGS. STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER DETAILS OR UPDATES. FOR ADDITIONAL INFORMATION VISIT THE MIAMI NATIONAL WEATHER SERVICE WEBSITE AT WWW.WEATHER.GOV/MIAMI. FOR INFORMATION IN SPANISH, VISIT OUR WEBSITE AT WWW.WEATHER.GOV/MIAMI/ESPANOL. BAXTER
The office that day
Everything else NWS Miami, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 11, 8:10 PM EDT | Severe Thunderstorm Warning | MFL | Collier, Hendry | 25 min |
| Jun 12, 3:09 PM EDT | Marine Weather Statement | MFL | 66 min | |
| Jun 12, 3:30 PM EDT | Special Marine Warning | MFL | 60 min | |
| Jun 12, 3:38 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 52 min |
| Jun 12, 3:55 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jun 12, 4:17 PM EDT | Special Marine Warning | MFL | 88 min | |
| Jun 12, 4:17 PM EDT | Special Marine Warning | MFL | 58 min | |
| Jun 12, 4:28 PM EDT | Severe Thunderstorm Warning | MFL | Miami-Dade | 47 min |
| Jun 12, 5:03 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 57 min |
| Jun 12, 5:09 PM EDT | Marine Weather Statement | MFL | 36 min | |
| Jun 12, 5:11 PM EDT | Special Marine Warning | MFL | 2 hr | |
| Jun 12, 5:15 PM EDT | Severe Thunderstorm Warning | MFL | Collier | 60 min |
| Jun 12, 5:52 PM EDT | Severe Thunderstorm Warning | MFL | Monroe | 53 min |
| Jun 12, 5:55 PM EDT | Severe Thunderstorm Warning | MFL | Palm Beach | 35 min |
| Jun 12, 6:46 PM EDT | Marine Weather Statement | MFL | 59 min |
Nearby
Severe Thunderstorm Warnings in Florida, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.